MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION MARINER PEDICLE SCREW SYSTEM; SET SCREW

SEASPINE ORTHOPEDICS CORPORATION MARINER PEDICLE SCREW SYSTEM; SET SCREW
Model Number 41-1010
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 02/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2022 the seaspine clinical team provided an updated sae form for patient (b)(6).The event description in the updated form noted that on (b)(6) 2021 the patient has plateaued in improvement with pain on the left side low back.Also, noted bilateral set nut loosening at l5.Revision to be considered if the patient does not continue to improve.At that time the patient continued physical therapy and the hope was that bracing with the interbody fusion would lead to a solid fusion and reduction in pain.Outcome details: patient reported to be 70% improved as of 10.11.2021 with pain about 4/10.Review of labeling: possible adverse events: loosening of spinal fixation implants may occur due to, latent infection, and/or premature loading, possibly resulting in bone.Erosion, migration or pain.
 
Event or Problem Description
On (b)(6) 2022 the seaspine clinical team provided an updated sae form for patient (b)(6).The event description in the updated form noted that on (b)(6) 2021 the patient has plateaued in improvement with pain on the left side low back.Also, noted bilateral set nut loosening at l5.Revision to be considered if the patient does not continue to improve.At that time the patient continued physical therapy and the hope was that bracing with the interbody fusion would lead to a solid fusion and reduction in pain.Note that the initial left l5 set screw loosening was recorded under pr (b)(4).Treatment description: revision posterior spinal fusion l5-s1 with hardware removal and reinsertion with another system.

Brand Name
MARINER PEDICLE SCREW SYSTEM
Common Device Name
SET SCREW
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
taara maharaj
5770 armada dr.
carlsbad, CA 92008
MDR Report Key15854374
Report Number3012120772-2022-00052
Device Sequence Number12369460
Product Code NKB
UDI-Device Identifier10889981155100
UDI-Public10889981155100
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212692
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number41-1010
Device Catalogue Number41-1010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown